# SDR AUS20021111

- Difficulty date: September 12, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE73140
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Gasket
- Condition: Faulty
- Location: Rt Engine
- Part time: 644 cycles
- Component: Bleed Valve, Garrtt
- Component part number: 1296581
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT BLEED AIR LINE THERMOSTAT GASKET FAILED. FURTHER INVESTIGATION FOUND THAT THE RT BLEED SWITCHING VALVE OUTLET TEMPERATURE WAS HIGH.
